# SDR FDEA2019022600487

- Difficulty date: February 20, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 43,658 hours, 23,116 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Part number: 321490
- Part serial: 0464
- Condition: Failed
- Location: R1 Door Slide
- Part time: 28,271 hours, 15,428 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

33973  R1 DOOR SLIDE WILL NOT ARM.  REMOVED AND REPLACED AUTONOMOUS POWER SUPPLY UNIT (70WN) PER AMM 52-73-18-04.  OPS CHECK NORMAL IAW AMM 52-73-00-05-01.
